# SDR IXXA20150806109

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N753CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26152
- Aircraft time: 57,670 hours, 23,525 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bulb
- Part number: 387
- Condition: Out Of Position
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT SLIDE ARM LIGHT WILL NOT ILLUMINATE WITH SLIDE ARMED.  UPON TROUBLESHOOTING, BULB WAS NOTED TO BE OUT OF POSITION COMPROMISING THE POWER SUPPLIED BY GND THROUGH THE PROXIMITY SWITCHES.  RELAMPED R4 DOOR ESCAPE SLIDE ANNUNCIATOR LIGHT.  OPERATIONAL CHECKED SATISFACTORY IAW AMM 25-66-00.  ACFT RELEASED TO SERVICE.
